Alert archive / New Mexico / Wind Advisories in 2009

Wind Advisory 18, NWS Albuquerque, NM

March 25, 2009

NWS Albuquerque, NM issued this wind advisory at Mar 25, 2009, 2:38 PM MDT. It took effect at Mar 26, 2009, 11:00 AM MDT. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Mar 25, 2009, 2:38 PM MDT (20:38 UTC)
In effect from
Mar 26, 2009, 11:00 AM MDT
Expired
Mar 26, 2009, 6:00 PM MDT
In force
7 hr
Issued by
NWS Albuquerque, NM

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KABQ 252038
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
238 PM MDT WED MAR 25 2009

...GUSTY WEST TO SOUTHWEST WINDS EXPECTED THURSDAY...

.A POWERFUL LOW PRESSURE SYSTEM DEVELOPING OVER THE GREAT BASIN
WILL APPROACH NEW MEXICO FROM THE NORTHWEST THURSDAY MORNING. 
STRONG SOUTHWEST WINDS WILL DEVELOP AHEAD OF THIS SYSTEM MAINLY
OVER THE LOWER RIO GRANDE VALLEY...THE MANZANO MOUNTAINS...THE
LOWER ESTANCIA VALLEY...AND LINCOLN COUNTY LATE THURSDAY MORNING.
A COLD FRONT WILL SLICE THROUGH THE AREA THURSDAY AFTERNOON
TURNING WINDS TO THE NORTHWEST AND USHERING IN MUCH COLDER AIR.
WINDS ARE EXPECTED TO GRADUALLY DIMINISH EARLY THURSDAY EVENING.

NMZ010-011-015>017-026-260500-
/O.NEW.KABQ.WI.Y.0018.090326T1700Z-090327T0000Z/
SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY-
LOWER RIO GRANDE VALLEY-LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
INCLUDING THE CITIES OF...SANDIA PARK/CEDAR CREST...
MORIARTY/ESTANCIA...SOCORRO...CARRIZOZO...RUIDOSO
238 PM MDT WED MAR 25 2009

...WIND ADVISORY IN EFFECT FROM 11 AM TO 6 PM MDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 11 AM TO 6 PM MDT THURSDAY. 

SOUTHWEST WINDS WILL INCREASE TO 25 TO 35 MPH WITH GUSTS UP TO
50 MPH LATE THURSDAY MORNING. WINDS WILL SHIFT TO THE NORTHWEST
LATE THURSDAY AFTERNOON AS A STRONG COLD FRONT MOVES THROUGH THE
AREA. GUSTY WINDS WILL GRADUALLY DIMINISH EARLY THURSDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND
ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL
OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

&&

$$
3 follow-up statements
000 
WWUS75 KABQ 260406
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1006 PM MDT WED MAR 25 2009

...STRONG WEST TO SOUTHWEST WINDS EXPECTED THURSDAY...

.A POWERFUL LOW PRESSURE SYSTEM DEVELOPING OVER THE GREAT BASIN
WILL APPROACH NEW MEXICO FROM THE NORTHWEST THURSDAY MORNING.
STRONG SOUTHWEST WINDS WILL DEVELOP AHEAD OF THIS SYSTEM MAINLY
OVER THE SOUTHWEST MOUNTAINS...LOWER RIO GRANDE VALLEY...MANZANO
MOUNTAINS...LOWER ESTANCIA VALLEY...AND LINCOLN COUNTY LATE
THURSDAY MORNING. A COLD FRONT WILL SLICE THROUGH THE AREA
THURSDAY AFTERNOON TURNING WINDS TO THE NORTHWEST AND USHERING IN
MUCH COLDER AIR. WINDS ARE EXPECTED TO GRADUALLY DIMINISH EARLY
THURSDAY EVENING.

NMZ014-261200-
/O.EXA.KABQ.WI.Y.0018.090326T1700Z-090327T0000Z/
SOUTHWEST MOUNTAINS/UPPER GILA REGION-
INCLUDING THE CITY OF...GLENWOOD
1006 PM MDT WED MAR 25 2009

...WIND ADVISORY IN EFFECT FROM 11 AM TO 6 PM MDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 11 AM TO 6 PM MDT THURSDAY. 

SOUTHWEST WINDS WILL INCREASE TO 25 TO 35 MPH WITH GUSTS UP TO
50 MPH LATE THURSDAY MORNING. WINDS WILL SHIFT TO THE NORTHWEST
LATE THURSDAY AFTERNOON AS A STRONG COLD FRONT MOVES THROUGH THE
AREA. GUSTY WINDS WILL GRADUALLY DIMINISH EARLY THURSDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND
ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL
OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

&&

$$

NMZ010-011-015>017-026-261200-
/O.CON.KABQ.WI.Y.0018.090326T1700Z-090327T0000Z/
SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY-
LOWER RIO GRANDE VALLEY-LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
INCLUDING THE CITIES OF...SANDIA PARK/CEDAR CREST...
MORIARTY/ESTANCIA...SOCORRO...CARRIZOZO...RUIDOSO
1006 PM MDT WED MAR 25 2009

...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 6 PM MDT
THURSDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 6 PM MDT
THURSDAY. 

SOUTHWEST WINDS WILL INCREASE TO 25 TO 35 MPH WITH GUSTS UP TO
50 MPH LATE THURSDAY MORNING. WINDS WILL SHIFT TO THE NORTHWEST
LATE THURSDAY AFTERNOON AS A STRONG COLD FRONT MOVES THROUGH THE
AREA. GUSTY WINDS WILL GRADUALLY DIMINISH EARLY THURSDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND
ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL
OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

&&

$$

44
000 
WWUS75 KABQ 261152
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
552 AM MDT THU MAR 26 2009

...STRONG WEST TO SOUTHWEST WINDS EXPECTED TODAY...

.AN AREA OF LOW PRESSURE IS EXPECTED TO DEVELOP AT THE SURFACE IN
EAST CENTRAL NEW MEXICO AS A STRONG UPPER LEVEL LOW PRESSURE
SYSTEM INCHES TOWARD THE FOUR CORNERS REGION TODAY. THIS SCENARIO
WILL CREATE STRONG WEST SOUTHWEST WINDS OVER THE SOUTHWEST
MOUNTAINS...LOWER RIO GRANDE VALLEY...MANZANO MOUNTAINS...LOWER
ESTANCIA VALLEY...AND LINCOLN COUNTY LATE THIS MORNING. STRONG
WINDS WILL CONTINUE THROUGH THE AFTERNOON...AND WILL GRADUALLY
SHIFT IN DIRECTION AND DECREASE IN SPEED BY THE EVENING AS A COLD
FRONT PUSHES THROUGH.

NMZ010-011-014>017-026-270000-
/O.CON.KABQ.WI.Y.0018.090326T1700Z-090327T0000Z/
SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY-
SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY-
LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
INCLUDING THE CITIES OF...SANDIA PARK/CEDAR CREST...
MORIARTY/ESTANCIA...GLENWOOD...SOCORRO...CARRIZOZO...RUIDOSO
552 AM MDT THU MAR 26 2009

...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
6 PM MDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 6 PM
MDT THIS EVENING. 

WEST SOUTHWEST WINDS WILL INCREASE TO 25 TO 35 MPH WITH GUSTS UP
TO 50 MPH LATE MORNING. LOCALIZED AREAS OF BLOWING DUST CAN BE
EXPECTED...REDUCING VISIBILITY AT TIMES. WINDS WILL SHIFT MORE
NORTHWESTERLY THURSDAY EVENING AS A STRONG COLD FRONT MOVES
THROUGH THE AREA...AND GUSTY WINDS WILL GRADUALLY DIMINISH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND
ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL
OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

&&

$$

52
000 
WWUS75 KABQ 262345
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
545 PM MDT THU MAR 26 2009

NMZ010-011-014>017-026-270045-
/O.EXP.KABQ.WI.Y.0018.000000T0000Z-090327T0000Z/
SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY-
SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY-
LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
INCLUDING THE CITIES OF...SANDIA PARK/CEDAR CREST...
MORIARTY/ESTANCIA...GLENWOOD...SOCORRO...CARRIZOZO...RUIDOSO
545 PM MDT THU MAR 26 2009

...WIND ADVISORY WILL EXPIRE AT 6 PM MDT THIS EVENING...

THE WIND ADVISORY WILL EXPIRE AT 6 PM MDT THIS EVENING. 

STRONG AND GUSTY WINDS HAVE LARGELY SUBSIDED ACROSS THE WIND
ADVISORY AREA THIS EVENING. HOWEVER...BRIEF STRONG AND GUSTY WINDS
WILL REMAIN POSSIBLE FOR AN HOUR OR TWO ACROSS THE SOUTHWEST
MOUNTAINS AND LOWER RIO GRANDE VALLEY ALONG A COLD FRONT. THESE
WINDS ARE EXPECTED TO REMAIN BELOW ADVISORY CRITERIA...THEREFORE
THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE. 

$$

34

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at Mar 25, 3:43 AM MDT, 10 hours 55 minutes earlier.

Area forecast discussion, Mar 25, 3:43 AM MDT, 10 hours 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
343 AM MDT WED MAR 25 2009

.DISCUSSION...
TIME IS A LITTLE SHORT AS THERE WERE A LOT OF ISSUES TO
CONSIDER...SO THIS TO BE A LITTLE TRUNCATED AS WELL. AFTER SOME
INTERNAL MENTAL HARANGUING AND DISCUSSING SITUATION WITH MY SHIFT
PARTNER...DECIDED TO GO WITH A WINTER STORM WATCH FOR ZONES 2 AND
4 AS THE ONSET IS SOON ENOUGH...ROUGHLY 12Z THU...TO GO WITH A
WATCH. CONSIDERED ADDING 3 IN THIS AS WELL...BUT NOT AS CONFIDENT
THAT ZONE WILL REACH WARNING CRITERIA SNOWFALL AS AM ABOUT 2 AND
4. ALSO CONSIDERED 5...6 AND 7 AS WELL BUT ONSET THERE TO BE MORE
LIKE 21Z TO 04Z AND FELT THAT TO BE JUST A LITTLE TOO LONG AN
ONSET TIME WINDOW TO HOIST WATCH JUST YET...THOUGH NAM AND GFS
STARTING TO COME TOGETHER A LITTLE BETTER ON ARRIVAL OF FRONT
SOUTHWARD INTO THAT AREA. WINTRY UPPER SYSTEM LOOKS FAIRLY POTENT AND
MODELS FCST TRACK HAS REMAINED JUST CONSISTENT ENOUGH FROM RUN TO
RUN THAT CRITERIA SNOWFALL IN ALL THESE AFOREMENTIONED ZONES SEEMS
TO BE LIKELY ENOUGH THAT A WATCH SEEMED WARRANTED. STILL EVEN A 50
TO 100 MILE DEVIATION IN TRACK WILL NECESSITATE TWEAKS TO AMOUNTS
AND TO AREAL COVERAGE OF WSW PRODUCTS. CAME DOWN SLIGHTLY ON 1 OR
2 OF THE 12 HR SNOW AMT GRIDS AND STORM TOTAL GRID AS SYSTEM MAY
COME THROUGH NM JUST A BIT QUICKER THAN EARLIER THOUGHT...BUT
LATER SHIFTS MAY CONSIDER THAT THESE SNOW AMOUNTS MAY STILL BE
JUST SLIGHTLY TOO HIGH. ALSO LOOKING AT SOME STRONG WINDS DURING
THE THU TO FRI PERIOD. AFTER THIS SYSTEM SWINGS OUT...QUIETER AND
LESS WINDY SAT...BUT ANOTHER SYSTEM TRACKING MUCH FARTHER TO N SUN
AND MON WILL BRING INCREASED WINDS AGAIN TO MUCH OF FCST AREA.

43

&&

.AVIATION...
VFR CONDITIONS WILL CONTINUE AT ALL TAF SITES OVER THE NEXT 24
HOURS. BREEZY TO WINDY CONDITIONS ARE EXPECTED FROM 18-02Z FROM JUST
EAST OF THE CENTRAL MOUNTAIN CHAIN TO THE EASTERN PLAINS WITH
SURFACE GUSTS OF 35-40KTS POSSIBLE. IN ADDITION...AN UPPER LEVEL
STORM SYSTEM WILL APPROACH NORTHERN PORTIONS OF THE STATE BY EARLY
THURSDAY MORNING. THIS WILL BRING INCREASING CHANCES FOR SNOW AND
LOWERING CIGS AND VSBYS AFTER 09Z BUT NOT LIKELY TO AFFECT AREA TAF
SITES THIS FORECAST PERIOD.

NEXT AVIATION DISCUSSION SCHEDULED FOR 21Z. KW

&&

.FIRE WEATHER...
CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO DEVELOP THIS
AFTERNOON AND EARLY EVENING FROM JUST EAST OF THE CENTRAL MOUNTAIN
CHAIN TO THE EASTERN PLAINS. THIS INCLUDES ALL AREAS ALONG
INTERSTATE 40 FROM CLINES CORNERS TO TUCUMCARI. WINDS ARE EXPECTED
TO DIMINISH AFTER SUNSET WITH FAIR TO POOR OVERNIGHT RECOVERIES
EXPECTED OVER THE NORTHEAST PLAINS AND POOR RECOVERIES FROM THE
LOWER-MIDDLE RIO GRANDE VALLEY EAST TO THE EASTERN PLAINS.

A POTENT UPPER LEVEL STORM SYSTEM WILL SWEEP ACROSS NEW MEXICO
THURSDAY AND FRIDAY BRINGING INCREASING CHANCES OF
PRECIPITATION...ESPECIALLY OVER CENTRAL...NORTHERN AND NORTHEAST
PORTIONS OF THE STATE. THIS WILL LIKELY APPEASE ANY CRITICAL FIRE
WEATHER THREAT. IN ADDITION TO THE PRECIPITATION CHANCES...A STRONG
COLD FRONT WILL BARREL SOUTH ACROSS MUCH OF THE PLAINS THURSDAY
AFTERNOON AND EVENING. THE FRONT WILL BE ACCOMPANIED BY STRONG WINDS
AND MUCH COLDER TEMPERATURES.

BEHIND THIS SYSTEM...CONDITIONS WILL LIKELY IMPROVE BY LATER FRIDAY
AND SATURDAY AS HIGH PRESSURE AND NORTHWEST FLOW BUILDS BACK INTO
NEW MEXICO.

CRITICAL FIRE WEATHER CONDITIONS COULD RETURN TO THE PLAINS ON
SUNDAY AS A STRONG SURFACE LOW DEVELOPS NEAR THE OKLAHOMA PANHANDLE
AND INDUCES A TIGHT SURFACE PRESSURE GRADIENT OVER MUCH OF THE
REGION. SUNDAY AFTERNOON AND EVENING LOOK TO BE QUITE WINDY AND DRY
AND THIS PATTERN WILL NEED TO BE MONITORED OVER THE NEXT COUPLE OF
DAYS. WINDY AND DRY CONDITIONS ARE LIKELY TO CONTINUE INTO MONDAY
BEFORE THE NEXT UPPER LEVEL TROUGH/STORM SYSTEM APPROACHES FROM THE
NORTHWEST BY THE MIDDLE OF NEXT WEEK.

KW

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  58  34  48  24 /   0  10  40  40
GALLUP..........................  55  31  45  21 /   0   0  40  30
GRANTS..........................  56  31  50  24 /   0   0  30  40
GLENWOOD........................  68  30  60  32 /   0   0  10  10
CHAMA...........................  47  25  35  17 /  10  20  60  60
LOS ALAMOS......................  51  34  41  23 /   0   5  30  50
RED RIVER.......................  45  23  33  14 /  10   5  50  70
TAOS............................  51  26  45  17 /   5   0  30  60
SANTA FE........................  53  30  45  20 /   5   0  20  50
SANTA FE AIRPORT................  56  32  48  23 /   0   0  20  50
ESPANOLA........................  57  28  49  25 /   0   0  20  50
ALBUQUERQUE HEIGHTS.............  60  39  55  31 /   0   0  10  30
ALBUQUERQUE VALLEY..............  62  36  57  31 /   0   0  10  30
ALBUQUERQUE FOOTHILLS...........  58  36  52  30 /   0   0  20  40
ALBUQUERQUE WEST MESA...........  61  37  55  30 /   0   0  20  30
SOCORRO.........................  67  38  59  33 /   0   0  10  20
SANDIA PARK/CEDAR CREST.........  56  33  48  20 /   0   0  20  60
MORIARTY/ESTANCIA...............  58  33  51  26 /   0   0  10  40
CARRIZOZO.......................  64  34  61  27 /   0   0   0  10
RUIDOSO.........................  57  34  57  25 /   0   0   0  20
RATON...........................  55  27  44  15 /   5   0  30  70
LAS VEGAS.......................  55  32  45  17 /   5   0  20  50
ROY.............................  58  32  47  17 /   5   0  20  70
CLAYTON.........................  60  30  47  17 /   5   0  20  70
SANTA ROSA......................  67  37  61  26 /   0   0  10  30
TUCUMCARI.......................  66  37  62  25 /   5   0   5  40
FORT SUMNER.....................  68  36  66  27 /   0   0   0  20
CLOVIS..........................  68  38  67  27 /   0   0   0  20
PORTALES........................  70  38  70  29 /   0   0   0  10
ROSWELL.........................  74  41  72  34 /   0   0   0  10

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
WINTER STORM WATCH FROM THURSDAY MORNING THROUGH LATE THURSDAY
NIGHT FOR THE FOLLOWING ZONES...NMZ002-004.

RED FLAG WARNING FROM NOON TODAY TO 8 PM MDT THIS EVENING FOR THE
FOLLOWING ZONES...NMZ107-108.

&&

43/17
Hazardous weather outlook, Mar 25, 6:00 AM MDT, 8 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
600 AM MDT WED MAR 25 2009

NMZ001>021-026-261200-
NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ-
UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS-
NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS-
WEST CENTRAL MOUNTAINS-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY-
CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY-
SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY-
LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY-
CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
600 AM MDT WED MAR 25 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THURSDAY THROUGH FRIDAY...THERE IS INCREASING POTENTIAL FOR
SIGNIFICANT ACCUMULATING SNOWFALL ACROSS NORTHERN AND PORTIONS OF
CENTRAL NEW MEXICO THURSDAY INTO FRIDAY. STRONG WINDS ALSO WILL
ACCOMPANY THIS SYSTEM. CURRENTLY THE GREATEST IMPACT AND SNOWFALL
AMOUNTS ARE EXPECTED ACROSS THE NORTHERN MOUNTAINS ON EASTWARD.
FIVE TO TEN INCHES OF NEW SNOW IS A GOOD POSSIBILITY IN THE NORTHERN
MOUNTAINS EASTWARD BETWEEN THURSDAY AND FRIDAY WITH LESSER AMOUNTS
FARTHER TO THE SOUTH AND WEST. A FEW THUNDERSTORMS ARE NOT OUT OF
THE QUESTION MAINLY AHEAD OF THE SYSTEM.

ANOTHER MAJOR WEATHER SYSTEM MAY IMPACT NORTH AND CENTRAL NEW MEXICO
LATER NEXT WEEK...THOUGH THERE IS STRONG FORECAST MODEL DISAGREEMENT
IN THE TIMING OF THIS SYSTEM...ANYTIME BETWEEN MIDWEEK AND THE END
OF THE WEEK.

NO HAZARDOUS WEATHER IS EXPECTED FROM SATURDAY THROUGH MONDAY...
HOWEVER...WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST
FORECASTS...WATCHES AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED...BUT SNOW REPORTS ARE
ENCOURAGED WITH THE UPCOMING STORM.

43

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 25, 3:19 AM MDTRed Flag WarningABQ17 hr
Mar 25, 4:43 AM MDTWinter Storm WatchABQ35 hr

Nearby

Wind Advisories in New Mexico, 2009Every wind advisory in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.